# SDR IPXA2015102795243

- Difficulty date: October 12, 2015
- Submitted: October 28, 2015
- Operation: Air carrier
- Aircraft: N172UP
- Make and model: Airbus A300 F4-622R
- Aircraft serial: 0005
- Aircraft time: 11,236 hours, 6,824 cycles
- System (JASC): 5522 · Elevator, Plate/Skin
- Part: Skin
- Condition: Contaminated
- Location: Rt Elevator
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE: 10YR, TRAPPED WATER INDICATION FOUND, RT ELEVATOR UPPER SURFACE 17" OTBD OF ER 7 AND 5" FWD OF T/E AT FASTENER 2.5" X 2".  REPAIRED RT ELEVATOR AT LOCATION INDICATED IAW SRM 55-21-12.
